# SDR SWAA2016071853908

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 30,717 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: BMS93CL7TYDSTY
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL CENTER SECTION REAR SPAR VAPOR BARRIER CRACKED NEAR B SYSTEM FLIGHT CONTROL HYDRAULIC MODULE.  REPAIRED BARRIER IAW EA.
